MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6), 2021, patient underwent removal of titanium cannulated proximal femoral nailing system (tfna) nail, tfna fenestrated helical blade and titanium locking screw due to pain.The surgeon implanted a total hip replacement.Surgery was successful and implants were removed with no issues.No patient consequences were reported.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 40mm for im nails.This is report 3 of 3 for complaint (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11778328
Report Number2939274-2021-02225
Device Sequence Number3138757
Product Code HWC
UDI-Device Identifier10886982085986
UDI-Public(01)10886982085986
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.530
Device Catalogue Number04.005.530
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date05/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;